# SDR FDEA201210233711

- Difficulty date: October 23, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSLELAGE INTERIOR RT SIDE THERE IS CORROSION ON THE APU INLET ATTACH ANGLE FROM BS 1787 TO 1825 ALONG STRINGER 6.   ATTACH ANGLE REMOVED AND NEW ANGLE FABRICATED IAW DWG 148N3152, SHT 1 REV.   INSTALLED IAW DWG 148N3105, SHT 1, REV C.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
